Volume 19, issue 5 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Kauffman states and Heegaard diagrams for tangles

Claudius Bodo Zibrowius

Algebraic & Geometric Topology 19 (2019) 2233–2282

We define polynomial tangle invariants Ts via Kauffman states and Alexander codes and investigate some of their properties. In particular, we prove symmetry relations for Ts of 4–ended tangles and deduce that the multivariable Alexander polynomial is invariant under Conway mutation. The invariants Ts can be interpreted naturally via Heegaard diagrams for tangles. This leads to a categorified version of Ts: a Heegaard Floer homology HFT̂ for tangles, which we define as a bordered sutured invariant. We discuss a bigrading on HFT̂ and prove symmetry relations for HFT̂ of 4–ended tangles that echo those for Ts.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

tangles, Alexander polynomial, Heegaard Floer homology, Conway mutation
Mathematical Subject Classification 2010
Primary: 57M25
Secondary: 57M27
Received: 15 October 2017
Revised: 2 August 2018
Accepted: 6 September 2018
Published: 20 October 2019
Claudius Bodo Zibrowius
Department of Mathematics
The University of British Columbia
Vancouver, BC